# SDR 2001F00163

- Difficulty date: April 21, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: GBIKJ
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22181
- Engine: Rroyce RB211535*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: RB211535C
- Part serial: 30027
- Condition: Cracked
- Location: Engine
- Part time: 29,957 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB RB21172C728 DATED NOV.29/99, ON INSPECTING THE EXTERIOR OF THE AREA OF CONCERN, THE FOLLOWING ITEMS WERE FOUND:  1) THERE ARE 3 CRACKS AROUND THE CIRCUMFERENCE OF THE COMBUSTION CASE TOTALING APPROXIMATELY 15 INCHES.   2) THIS CONDITION IS BEYOND THE LIMITS SPECIFIED ON THE SB.
